IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Hiroaki Kurokawa (Tokyo Univ. of Tech.)
Vice Chair Kiyohisa Natsume (Kyushu Inst. of Tech.)
Secretary Takayuki Kimura (Nippon Inst. of Tech.), Katsumi Tateno (Kyushu Inst. of Tech.)
Assistant Yutaka Shimada (Saitama Univ.), Toshikaza Samura (Yamaguchi Univ.)

Technical Committee on Mathematical Systems Science and its applications (MSS) [schedule] [select]
Chair Shigemasa Takai (Osaka Univ.)
Vice Chair Atsuo Ozaki (Osaka Inst. of Tech.)
Secretary Takahumi Kanazawa (Osaka Univ.), Koichi Kobayashi (Hokkaido Univ.)
Assistant Naoki Hayashi (Osaka Univ.)

Conference Date Mon, Mar 9, 2020 09:00 - 18:40
Tue, Mar 10, 2020 09:00 - 18:05
Topics SICE-DES, IEICE-MSS, IEICE-NLP 
Conference Place  
Transportation Guide https://www.kourituyasuragi.jp/gamagori/access/
Announcement This workshop has been cancelled. However, the technical report will be issued.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MSS, NLP.

Mon, Mar 9 AM  NLP1
09:00 - 10:40
(1)
NLP
09:00-09:25 A study on shift manipulation of intrinsic localized mode by using adiabatic process in nonlinear lattice. NLP2019-113 Araki Hirotaka, Hikihara Takashi (Kyoto Univ)
(2)
NLP
09:25-09:50 Mathematical Analysis of Two Dimensional Swarm Flocking Formation in Time-Invariant External Potential NLP2019-114 Yanran Wang, Takashi Hikihara (Kyoto Univ.)
(3)
NLP
09:50-10:15 A Distributed Algorithm for Solving Sandberg-Willson Equations Based on Sequential Minimization of Convex Quadratic Functions NLP2019-115 Masaaki Takeuchi, Tsuyoshi Migita, Norikazu Takahashi (Okayama Univ.)
(4)
NLP
10:15-10:40 A projected consensus-based algorithm for minimizing the maximum error of a system of linear equations with nonnegativity constraints NLP2019-116 Kosuke Kawashima, Tsuyoshi Migita, Norikazu Takahashi (Okayama Univ.)
  10:40-10:50 Break ( 10 min. )
Mon, Mar 9 AM  NLP2
10:50 - 12:05
(5)
NLP
10:50-11:15 Analysis of a pancreatic beta cell model including glycolysis system based on slow-fast decomposition and bifurcation analysis
-- Focusing on the effects of external input and blood glucose --
NLP2019-117
Tomoki Sugiura, Shinji Doi (Kyoto Univ.)
(6)
NLP
11:15-11:40 Collision experiments in Three-state Face-centered Cubic Cellular Automata with Stationary Patterns NLP2019-118 Shigeru Ninagawa (KIT)
(7)
NLP
11:40-12:05 MOP based analysis of switching power converter NLP2019-119 Ryutaro Fujikawa, Tomoyuki Togawa, Toshimichi Saito (HU)
  12:05-13:05 Lunch Break ( 60 min. )
Mon, Mar 9 PM  MSS1 WIP1
13:05 - 14:20
(8)
MSS
13:05-13:30 PI Controller for Population-Independent Imitation of Success MSS2019-57 Kou Kajiyama, Takafumi Kanazawa (Osaka Univ.)
(9)
MSS
13:30-13:55 Formal concept analysis of protein properties based on amino acid sequences and structural information MSS2019-58 Yuki Ozaki, Tatsuki Yamazaki, Yuki Tsuchiya, Ryo Tsugita, Masaki Nakamura, Kazutoshi Sakakibara, Suguru Shinoda, Yasuhisa Asano (Toyama Pref. Univ.)
(10)
MSS
13:55-14:20 Effect of Non-learned Words in Spam Mail Filtering MSS2019-59 Kazuya Nakatani, Seiya Temma, Manabu Sugii, Hiroshi Matsuno (Yamaguchi Univ.)
  14:20-14:30 Break ( 10 min. )
Mon, Mar 9 PM  NLP3
14:30 - 16:10
(11)
NLP
14:30-14:55 Analysis of a simple spiking neuron based on evolutionary computation NLP2019-120 Kotaro Kawaguchi, Kohya Kato, Okitsu Satonao, Toshimichi Saito (HU)
(12)
NLP
14:55-15:20 Digital Spike Maps: evolutionary synthesis and FPGA based implementation NLP2019-121 Tomoki Harada, Yuya Oishi, Toshimichi Saito (HU)
(13)
NLP
15:20-15:45 A Mathematical Model for a Synapse Device Based on Spintronics NLP2019-122 Taku Sato, Kikuchi Yushi, Aleksandr Kurenkov, Yoshihiko Horio, Shunsuke Fukami (Tohoku Univ.)
(14)
NLP
15:45-16:10 Two convolutional neural networks trained through Co-teaching perform a complementary role NLP2019-123 Toshikazu Samura, Katsumi Tadamura (Yamaguchi Univ.)
  16:10-16:20 Break ( 10 min. )
Mon, Mar 9 PM  NLP Invited Talk
16:20 - 17:20
(15) 16:20-17:20 [Invited Talk]
Implementation of Bernoulli Shift Chaos on Digital Computers
Tohru Ikeguchi (Tokyo Univ. of Sci.)
  17:20-17:25 Break ( 5 min. )
Mon, Mar 9 PM  MSS2
17:25 - 18:40
(16)
MSS
17:25-17:50 Feature Analysis of Strange Words for Spam Mail Filtering MSS2019-60 Seiya Temma, Kazuya Nakatani, Manabu Sugii, Hiroshi Matsuno (Yamaguchi Univ.)
(17)
MSS
17:50-18:15 Formalization of Modalities in Fillmore's Case Grammar for Language Characterization. MSS2019-61 Shuji Harazoe (Yamaguchi Univ.), Ren Wu (Yamaguchi JC.), Hiroshi Matsuno (Yamaguchi Univ.)
(18)
MSS
18:15-18:40 Specification and verification of real-time multitasking systems by the OTS/CafeOBJ method MSS2019-62 Shuki Higashi, Masaki Nakamura, Kazutoshi Sakakibara (Toyama Pref. Univ.), Kazuhiro Ogata (JAIST)
Tue, Mar 10 AM  MSS3 WIP2
09:00 - 09:50
(19)
MSS
09:00-09:25 Greedy Heuristic Methods for 2-object Min-Max Set Multi-cover Problem MSS2019-63 Qiwei SUN, Toshiyuki Miyamoto (Osaka Univ.), Shoichi Kitamura, Ayako Taniguchi-Matsuoka, Kento Naito, Kazuyuki Mori (Mitsubishi Electric), Yoshio Izui (KIT)
(20)
MSS
09:25-09:50 Optimal Resource Allocation for Distributed Computing Environments based on Integer Programming Generation MSS2019-64 Shoya Kyan, Tomoya Uchihara, Morikazu Nakamura (Univ. of the Ryukyus)
  09:50-09:55 Break ( 5 min. )
Tue, Mar 10 AM  NLP4
09:55 - 11:35
(21)
NLP
09:55-10:20 A method foe estimating gene regulatory networks based on multiple source of information about regulatory relationships NLP2019-124 Haga Cham, Yutaka Shimada, Takaomi Shigehara (Saitama Univ.)
(22)
NLP
10:20-10:45 Detecting unobserved nodes in networks of dynamical systems estimated only from time series data. NLP2019-125 Yuuki Sakakibara, Yutaka Shimada, Takaomi Shigehara (Saitama Univ.)
(23)
NLP
10:45-11:10 Analysis of language network for Japanese and English translations of the New Testament NLP2019-126 Kihei Magishi, Tomoko Matsumoto (TUS), Yutaka Shimada (SU), Tohru Ikeguchi (TUS)
(24)
NLP
11:10-11:35 Information Diffusion Model with Network Centrality and Community Structure NLP2019-127 Luyan Xu, Kazuya Sawada (TUS), Yutaka Shimada (SU), Tohru Ikeguchi (TUS)
  11:35-12:35 Lunch Break ( 60 min. )
Tue, Mar 10 PM  DES
12:35 - 13:25
(25) 12:35-13:00 DES1
(26) 13:00-13:25 DES2
  13:25-13:30 Break ( 5 min. )
Tue, Mar 10 PM  NLP5
13:30 - 14:45
(27)
NLP
13:30-13:55 Influence of Resolution of Time Series Data on Causality Detection NLP2019-128 Kazuya Sawada (TUS), Yutaka Shimada (Saitama Univ.), Tohru Ikeguchi (TUS)
(28)
NLP
13:55-14:20 Performance Investigation of A Routing Method Using Network Path Length NLP2019-129 Daiki Ebisawa, Akinori Yoshida, Takayuki Kimura (Nippon Institute of Tech)
(29)
NLP
14:20-14:45 Performance Investigation of A Routing Method in Realistic Network Topology NLP2019-130 Shota Yukita, Yoshiya Uchino, Takayuki Kimura (Nippon Institute of Tech)
  14:45-14:55 Break ( 10 min. )
Tue, Mar 10 PM  MSS4
14:55 - 16:35
(30)
MSS
14:55-15:20 NA MSS2019-65 Masashi Tawada, Nozomu Togawa (Waseda Univ.)
(31)
MSS
15:20-15:45 Design of Event-Triggered Quantized State Feedback Based on Uniformly Ultimate Boundedness MSS2019-66 Shumpei Yoshikawa, Koichi Kobayashi, Yuh Yamashita (Hokkaido Univ.)
(32)
MSS
15:45-16:10 Temporal Logic Falsification for Simulink models based on the hybrid robustness using ChainerRL MSS2019-67 Ryota Owaki, Shoji Yuen (NU)
(33)
MSS
16:10-16:35 Reinforcement learning in goods transportation for an autonomous vehicle with co-safe temporal logic specifications MSS2019-68 Jian Mi, Toshimitsu Ushio (Osaka Univ.)
  16:35-16:45 Break ( 10 min. )
Tue, Mar 10 PM  NLP6
16:45 - 18:00
(34)
NLP
16:45-17:10 Reinforcement Learning Based Multi-Ship Course Search Method with Tracking Control NLP2019-131 Hiroki Kimura, Takahiro Tomihara, Takeshi Kamio (Hiroshima City Univ.), Takahiro Tanaka (Japan Coast Guard Academy), Kunihiko Mitsubori (Takushoku Univ.), Hisato Fujisaka (Hiroshima City Univ.)
(35)
NLP
17:10-17:35 An Application of Deep Reinforcement Learning to Networked Control Under Communication Channel Constraints NLP2019-132 Takahiro Kozuka, Kazumune Hashimoto, Toshimitsu Ushio (Osaka Univ.)
(36)
NLP
17:35-18:00 Learning of action selection with a spiking neural network for encoding path-dependent place information NLP2019-133 Katsumi Tateno, Kensuke Takada (Kyutech)
Tue, Mar 10 PM  MSS WIP Award
18:00 - 18:05
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's Talk (WIP)Each speech will have 15 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Takayuki Kimura (Nippon Institute of Technology)
E-: tt
Phone: 0480-33-7597, FAX: 0480-33-7597 
MSS Technical Committee on Mathematical Systems Science and its applications (MSS)   [Latest Schedule]
Contact Address Takafumi Kanazawa (Osaka University)
Tel: +81-6-6850-6388
E-: es-u 


Last modified: 2020-01-22 15:23:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MSS Schedule Page]   /   [Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan